Anxiety

Hi

I am a new person here. I was wondering if anybody can help me. I had vertigo in July 2011 where I spent to months in bed because of it, I used to crawl the floor to the toilet as I was scared of the vertigo, due to this anxious behaviour I got high anxiety, With muscle tremors,rashes,dizzyness , itching ad feeling detached from my surroundings, this has gone on daily for nearly 2 years now. I have now started taking Citalopram 10mg for two weeks then 20mg, I am 9 days in and have now got restlessness along with the rest, Can anybody tell me if this will stop please

Thanks

Bonnie

Skip

Featured Content

Join our community

The community helps everyone affected by anxiety by providing support, information and guidance.

Follow

Featured by HealthUnlocked

6 Replies

oldestnewest
  • Hi Bonnie, This should stop in a couple more weeks when the meds get right into your system, it usually takes a month or more for this to happen but everyone is different. Hang in there but if you are worried do see your doc they are there to help

    Lancia

  • lancia

    Thank you so much for your reply and encouragement I have nobody that I can talk to about this at home. i will hang in there.

    Thank you very much

  • You will be fine, give it a couple more weeks, read some books to get your mind off things

  • Thank you very much for your support, I am going to stick with the meds for now and see what happens , have not took enough really to find out. I have received a book from amazon this morning that I ordered its called the secret, its all about how to live a better life.

    I will start this today.

    Thank you again

    Bonnie

  • SSRI's take 1 month + to level you out, , stay the cause my friend ,

    hold on!

  • thank you for your encouragement. I have not taking meds before for anxiety, do you have anxiety and take meds to help? .are you able to go out? I go for a short walk round the block everyday sometimes twice only started doing this recently, the first few times it was terrible .but it is getting a bit better each day, I was told a while ago that if you keep going it does get better and easier and it has.

    Bonnie

    xx

You may also like...